Hyperlinked list of Shelah's papers: the 500's

Prepared on 2017-02-03

This is only a partial list. The full list is elsewhere.

1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Sh:500 1996-06-22 [pdf] [ps] [abstract] [arXiv:math.LO/9508205]
Shelah, Toward classifying unstable theories -- Annals Pure and Applied Logic 80 (1996) 229-255
RoSh:501 1995-06-28 [pdf] [ps] [abstract] [arXiv:math.LO/9506222]
Roslanowski+Shelah, Localizations of infinite subsets of $\omega$ -- Archive for Math Logic 35 (1996) 315-339
KoSh:502 1993-08-27 [pdf] [ps] [abstract] [arXiv:math.LO/9308222]
Komjath+Shelah, On uniformly antisymmetric functions -- Real Analysis Exchange 19 (1993-1994) 218-225
Sh:503 1993-12-24 [pdf] [ps] [abstract] [arXiv:math.LO/9312212]
Shelah, The number of independent elements in the product of interval Boolean algebras -- Math Japonica 39 (1994) 1-5
KpSh:504 1997-01-09 [pdf] [ps] [abstract] [arXiv:math.LO/9610227]
Koppelberg+Shelah, Subalgebras of Cohen algebras need not be Cohen -- Logic: from Foundations to Applications (1996) 261--275
EkSh:505 1994-03-04 [pdf] [ps] [abstract] [arXiv:math.LO/9403220]
Eklof+Shelah, A Combinatorial Principle Equivalent to the Existence of Non-free Whitehead Groups -- Abelian group theory and related topics (1994) 79--98
Sh:506 2008-02-10 [pdf] [ps] [abstract] [arXiv:math.LO/9502233]
Shelah, The pcf-theorem revisited -- Math Paul Erd\H{o}s, II (1997) 420-459
GoSh:507 1996-03-19 [pdf] [ps] [abstract] [arXiv:math.LO/9501222]
Goldstern+Shelah, The Bounded Proper Forcing Axiom -- J Symbolic Logic 60 (1995) 58-73
RoSh:508 1996-06-22 [pdf] [ps] [abstract] [arXiv:math.LO/9606228]
Roslanowski+Shelah, Simple forcing notions and forcing axioms -- J Symbolic Logic 62 (1997) 1297-1314
Sh:509 2006-06-19 [pdf] [ps] [abstract] [arXiv:math.LO/0112237]
Shelah, Vive la diff\'erence III -- Israel J Math 166 (2008) 61-96
ShSr:510 1994-01-13 [pdf] [ps] [abstract] [arXiv:math.LO/9401218]
Shelah+Steprans, Decomposing Baire class 1 functions into continuous functions -- Fundamenta Math 145 (1994) 171-180
Sh:511
Shelah, Building complicated index models and Boolean algebras
BRSh:512 1996-10-13 [pdf] [ps] [abstract] [arXiv:math.LO/9610219]
Balcerzak+Roslanowski+Shelah, Ideals without ccc -- J Symbolic Logic 63 (1998) 128-147
Sh:513 2002-04-03 [pdf] [ps] [abstract] [arXiv:math.LO/9807177]
Shelah, PCF and infinite free subsets in an algebra -- Archive for Math Logic 41 (2002) 321-359
MgSh:514 1994-05-23 [pdf] [ps] [abstract] [arXiv:math.LO/9405214]
Magidor+Shelah, $Bext^2(G,T)$ can be nontrivial, even assuming GCH -- Abelian group theory and related topics (1994) 287--294
Sh:515 1994-07-08 [pdf] [ps] [abstract] [arXiv:math.CO/9502234]
Shelah, A finite partition theorem with double exponential bounds -- Math Paul Erd\H{o}s, II (1997) 240-246
KoSh:516 1995-05-12 [pdf] [ps] [abstract] [arXiv:math.LO/9505216]
Komjath+Shelah, Coloring finite subsets of uncountable sets -- Proc American Math Soc 124 (1996) 3501-3505
Sh:517 2011-04-13 [pdf] [ps] [arXiv:math.LO/0404239]
Shelah, Zero-one laws for graphs with edge probabilities decaying with distance. Part II -- Fundamenta Math 185 (2005) 211-245
LwSh:518 2000-11-01 [pdf] [ps] [abstract] [arXiv:math.LO/0011169]
Laskowski+Shelah, Forcing Isomorphism II -- J Symbolic Logic 61 (1996) 1305-1320
GbSh:519 2001-02-12 [pdf] [ps] [abstract] [arXiv:math.LO/0104194]
Goebel+Shelah, On the existence of rigid $\aleph_1$-free abelian groups of cardinality $\aleph_1$ -- Abelian Groups and Modules (1995) 227--237
EFSh:520 1995-01-12 [pdf] [ps] [abstract] [arXiv:math.LO/9501223]
Eklof+Foreman+Shelah, On invariants for $\omega _1$-separable groups -- Transactions American Math Soc 347 (1995) 4385-4402
Sh:521 1995-03-10 [pdf] [ps] [abstract] [arXiv:math.LO/9503226]
Shelah, If there is an exactly $\lambda$-free abelian group then there is an exactly $\lambda$-separable one -- J Symbolic Logic 61 (1996) 1261-1278
Sh:522 2004-09-14 [pdf] [ps] [abstract] [arXiv:math.LO/9802134]
Shelah, Borel sets with large squares -- Fundamenta Math 159 (1999) 1-50
Sh:523 1996-06-15 [pdf] [ps] [abstract] [arXiv:math.LO/9606229]
Shelah, Existence of Almost Free Abelian groups and reflection of stationary set -- Math Japonica 45 (1997) 1-14
ShTh:524 1994-12-26 [pdf] [ps] [abstract] [arXiv:math.LO/9412230]
Shelah+Thomas, The Cofinality Spectrum of The Infinite Symmetric Group -- J Symbolic Logic 62 (1997) 902-916
GISh:525 1994-11-12 [pdf] [ps] [abstract] [arXiv:math.LO/9411235]
Gurevich+Immerman+Shelah, McColm Conjecture -- Symposium on Logic in Computer Science (1994) 10--19
GuSh:526 1994-11-04 [pdf] [ps] [abstract] [arXiv:math.LO/9411236]
Gurevich+Shelah, On Finite Rigid Structures -- J Symbolic Logic 61 (1996) 549-562
LeSh:527 1997-07-23 [pdf] [ps] [abstract] [arXiv:math.LO/9701219]
Lifsches+Shelah, Random Graphs in the monadic theory of order -- Archive for Math Logic 38 (1999) 273-312
BlSh:528 1996-07-11 [pdf] [ps] [abstract] [arXiv:math.LO/9607226]
Baldwin+Shelah, Randomness and Semigenericity -- Transactions American Math Soc 349 (1997) 1359-1376
HySh:529 1995-02-02 [pdf] [ps] [abstract] [arXiv:math.LO/9202205]
Hyttinen+Shelah, Constructing strongly equivalent nonisomorphic models for unsuperstable theories. Part B -- J Symbolic Logic 60 (1995) 1260-1272
CuSh:530 1995-09-04 [pdf] [ps] [abstract] [arXiv:math.LO/9509227]
Cummings+Shelah, A model in which every infinite Boolean algebra has many subalgebras -- J Symbolic Logic 60 (1995) 992-1004
ShSi:531 1998-01-22 [pdf] [ps] [abstract] [arXiv:math.LO/9801151]
Shelah+Spinas, The distributivity numbers of finite products of ${\cal P}(\omega)$/fin -- Fund. Math. 158 (1998) 81-93
Sh:532 [abstract]
Shelah, Borel rectangles
BGSh:533 2000-10-27 [pdf] [ps] [abstract] [arXiv:math.LO/9705225]
Blass+Gurevich+Shelah, Choiceless Polynomial Time -- Annals Pure and Applied Logic 100 (1999) 141-187
RoSh:534 1997-03-26 [pdf] [ps] [abstract] [arXiv:math.LO/9703218]
Roslanowski+Shelah, Cardinal invariants of ultrapoducts of Boolean algebras -- Fundamenta Math 155 (1998) 101-151
EiSh:535 2002-01-02 [pdf] [ps] [abstract] [arXiv:math.LO/9808138]
Eisworth+Shelah, Successors of singular cardinals and coloring theorems. I -- Archive for Math Logic 44 (2005) 597-618
GuSh:536 2003-04-06 [pdf] [ps] [abstract] [arXiv:math.LO/0404150]
Gurevich+Shelah, Spectra of Monadic Second-Order Formulas with One Unary Function -- Proc 18th Annual IEEE Symposium on Logic in Computer Science (2003) 291--300
AbSh:537 2001-02-12 [pdf] [ps] [abstract] [arXiv:math.LO/9807178]
Abraham+Shelah, Lusin sequences under CH and under Martin's Axiom -- Fundamenta Math 169 (2001) 97-103
Sh:538 [abstract] [arXiv:math.LO/9607227]
Shelah, Historic iteration with $\aleph_\varepsilon$-support
LeSh:539 1994-04-20 [pdf] [ps] [abstract] [arXiv:math.LO/9404227]
Lifsches+Shelah, Uniformization, choice functions and well orders in the class of trees -- J Symbolic Logic 61 (1996) 1206-1227
BnSh:540 1994-06-23 [pdf] [ps] [abstract] [arXiv:math.LO/9407207]
Brendle+Shelah, Evasion and prediction II -- J London Math Soc 53 (1996) 19-27
CuSh:541 1995-09-04 [pdf] [ps] [abstract] [arXiv:math.LO/9509228]
Cummings+Shelah, Cardinal invariants above the continuum -- Annals Pure and Applied Logic 75 (1995) 251-268
Sh:542 1994-06-19 [pdf] [ps] [abstract] [arXiv:math.LO/9406219]
Shelah, Large Normal Ideals Concentrating on a Fixed Small Cardinality -- Archive for Math Logic 35 (1996) 341-347
FShS:543 1994-05-27 [pdf] [ps] [abstract] [arXiv:math.LO/9405215]
Fuchino+Shelah+Soukup, On a theorem of Shapiro -- Math Japonica 40 (1994) 199-206
FShS:544 1998-04-20 [pdf] [ps] [abstract] [arXiv:math.LO/9804153]
Fuchino+Shelah+Soukup, Sticks and clubs -- Annals Pure and Applied Logic 90 (1997) 57-77
DjSh:545 1996-01-12 [pdf] [ps] [abstract] [arXiv:math.LO/9601219]
Dzamonja+Shelah, Saturated filters at successors of singulars, weak reflection and yet another weak club principle -- Annals Pure and Applied Logic 79 (1996) 289-316
Sh:546 2012-10-24 [pdf] [ps] [abstract] [arXiv:math.LO/9712282]
Shelah, Was Sierpi\'nski right? IV -- J Symbolic Logic 65 (2000) 1031-1054
GbSh:547 2000-10-31 [pdf] [ps] [abstract] [arXiv:math.RA/0011186]
Goebel+Shelah, Endomorphism Rings of Modules whose cardinality is cofinal to $\omega$ -- Abelian groups, module theory, and topology (Padua, 1997) (1998) 235--248
Sh:548 2011-11-14 [pdf] [ps] [abstract] [arXiv:math.LO/9606230]
Shelah, Very weak zero one law for random graphs with order and random binary functions -- Random Structures \& Algorithms 9 (1996) 351-358
FKSh:549 1995-08-25 [pdf] [ps] [abstract] [arXiv:math.LO/9508220]
Fuchino+Koppelberg+Shelah, Partial orderings with the weak Freese-Nation property -- Annals Pure and Applied Logic 80 (1996) 35-54
Sh:550 [abstract] [arXiv:math.LO/9804154]
Shelah, 0--1 laws
Sh:551 1995-12-22 [pdf] [ps] [abstract] [arXiv:math.LO/9512228]
Shelah, In the random graph $G(n,p),p=n^{-a}$: if $\psi$ has probability $0(n^{-\varepsilon})$ for every $\varepsilon > 0$ then it has probability $0(e^{-n^\varepsilon})$ for some $\varepsilon > 0$ -- Annals Pure and Applied Logic 82 (1996) 97-102
Sh:552 2002-04-03 [pdf] [ps] [abstract] [arXiv:math.LO/9609217]
Shelah, Non-existence of universals for classes like reduced torsion free abelian groups under embeddings which are not necessarily pure -- Advances in Algebra and Model Theory. Editors: Manfred Droste and Ruediger Goebel (1997) 229--286
SaSh:553 1999-08-10 [pdf] [ps] [abstract] [arXiv:math.LO/9711220]
Shafir+Shelah, More on entangled orders -- J Symbolic Logic 65 (2000) 1823-1832
GoSh:554 1997-03-12 [pdf] [ps] [abstract] [arXiv:math.LO/9707202]
Goldstern+Shelah, A Partial Order Where All Monotone Maps Are Definable -- Fundamenta Math 152 (1997) 255-265
SmSh:555
Scheepers+Shelah, Embeddings of partial orders into $\omega^\omega$
FKSh:556 1995-05-07 [pdf] [ps] [abstract] [arXiv:math.LO/9505212]
Fuchino+Koppelberg+Shelah, A game on partial orderings -- Topology and its Applications 74 (1996) 141-148
NShS:557 2003-01-20 [pdf] [ps] [abstract] [arXiv:math.LO/0404179]
Niedermeyer+Shelah+Steffens, The $f$-Factor Problem for Graphs and the Hereditary Property -- Archive for Math Logic 45 (2006) 665-672
GeSh:558 2007-07-03 [pdf] [ps] [abstract] [arXiv:math.LO/0702600]
Geschke+Shelah, The number of openly generated Boolean algebras -- J Symbolic Logic 73 (2008) 151-164
EkSh:559 [abstract]
Eklof+Shelah, New non-free Whitehead groups by coloring -- Abelian Groups and Modules (1996) 15--22
EkSh:559a 1997-11-03 [pdf] [ps] [abstract] [arXiv:math.LO/9711221]
Eklof+Shelah, New non-free Whitehead groups (corrected version)
LwSh:560 2000-10-31 [pdf] [ps] [abstract] [arXiv:math.LO/0011167]
Laskowski+Shelah, The Karp complexity of unstable classes -- Archive for Math Logic 40 (2001) 69-88
ShZa:561 1995-02-14 [pdf] [ps] [abstract] [arXiv:math.LO/9502230]
Shelah+Zapletal, Embeddings of Cohen algebras -- Advances in Math 126 (1997) 93-118
DjSh:562 1995-10-27 [pdf] [ps] [abstract] [arXiv:math.LO/9510216]
Dzamonja+Shelah, On squares, outside guessing of clubs and $I_{JiSh:563 1995-04-17 [pdf] [ps] [abstract] [arXiv:math.LO/9504220]
Jin+Shelah, Can a small forcing create Kurepa trees? -- Annals Pure and Applied Logic 85 (1997) 47-68
Sh:564 [abstract] [arXiv:math.CO/9509229]
Shelah, Finite Canonization -- Commentationes Math Universitatis Carolinae 37 (1996) 445-456
JeSh:565 1996-05-04 [pdf] [ps] [abstract] [arXiv:math.LO/9502203]
Jech+Shelah, On countably closed complete Boolean algebras -- J Symbolic Logic 61 (1996) 1380-1386
JeSh:566 1996-05-04 [pdf] [ps] [abstract] [arXiv:math.LO/9501206]
Jech+Shelah, A complete Boolean algebra that has no proper atomless complete subalgebra -- J Algebra 182 (1996)
BlSh:567 2003-07-15 [pdf] [ps] [abstract] [arXiv:math.LO/9607228]
Baldwin+Shelah, DOP and FCP in Generic Structures -- J Symbolic Logic 63 (1998) 427-438
GbSh:568 2000-01-31 [pdf] [ps] [abstract] [arXiv:math.LO/0003164]
Goebel+Shelah, Some nasty reflexive groups -- Math Zeitschrift 237 (2001) 547-559
SzSh:569 1999-05-28 [pdf] [ps] [abstract] [arXiv:math.LO/9908158]
Shami+Shelah, Rigid $\aleph_\epsilon$--saturated models of superstable theories -- Fundamenta Math 162 (199) 37-46
BGSh:570 1997-11-25 [pdf] [ps] [abstract] [arXiv:math.LO/9511205]
Baldwin+Grossberg+Shelah, Transfering saturation, the finite cover property, and stability -- J Symbolic Logic 64 (2000) 678-684
CDSh:571 1995-04-18 [pdf] [ps] [abstract] [arXiv:math.LO/9504221]
Cummings+Dzamonja+Shelah, A consistency result on weak reflection -- Fundamenta Math 148 (1995) 91-100
Sh:572 1996-09-05 [pdf] [ps] [abstract] [arXiv:math.LO/9609218]
Shelah, Colouring and non-productivity of $\aleph_2$-cc -- Annals Pure and Applied Logic 84 (1997) 153-174
LeSh:573 1994-12-13 [pdf] [ps] [abstract] [arXiv:math.LO/9412231]
Lifsches+Shelah, Uniformization and Skolem Functions in the Class of Trees -- J Symbolic Logic 63 (1998) 103-127
DjSh:574 1997-10-12 [pdf] [ps] [abstract] [arXiv:math.LO/9710215]
Dzamonja+Shelah, Similar but not the same: various versions of $\clubsuit$ do not coincide -- J Symbolic Logic 64 (1999) 180-198
Sh:575 2005-02-03 [pdf] [ps] [abstract] [arXiv:math.LO/9508221]
Shelah, Cellularity of free products of Boolean algebras (or topologies) -- Fundamenta Math 166 (2000) 153-208
Sh:576 [abstract] [arXiv:math.LO/9805146]
Shelah, Categoricity of an abstract elementary class in two successive cardinals -- Israel J Math 126 (2001) 29-128 see also F603 and F602
GiSh:577 1996-05-05 [pdf] [ps] [abstract] [arXiv:math.LO/9503203]
Gitik+Shelah, Less saturated ideals -- Proc American Math Soc 125 (1997) 1523-1530
MlSh:578 1997-08-27 [pdf] [ps] [abstract] [arXiv:math.LO/9708210]
Milner+Shelah, A tree--arrowing graph -- Set Theory: Techniques and Applications, (J. Bagaria, C. Di Prisco, J. Larson, A.R.D. Mathias, eds.) (1998) 175--182
GbSh:579 2000-10-31 [pdf] [ps] [abstract] [arXiv:math.GR/0011185]
Goebel+Shelah, G.C.H. implies existence of many rigid almost free abelian groups -- Proc Conference on Abelian Groups in Colorado Springs, 1995 (1996) 253--271
Sh:580 1996-04-25 [pdf] [ps] [abstract] [arXiv:math.LO/9604243]
Shelah, Strong covering without squares -- Fundamenta Math 166 (2000) 87-107
Sh:581
Shelah, When 0--1 law hold for $G_{n,\bar{p}}$, $\bar{p}$ monotonic
GiSh:582 2000-10-04 [pdf] [ps] [abstract] [arXiv:math.LO/9507208]
Gitik+Shelah, More on real-valued measurable cardinals and forcing with ideals -- Israel J Math 124 (2001) 221-242
GcSh:583 1996-03-16 [pdf] [ps] [abstract] [arXiv:math.LO/9603219]
Gilchrist+Shelah, The Consistency of ${\rm ZFC}+2^{\aleph_{0}}>\aleph_{\omega}+ {\cal I}(\aleph_2)={\cal I}(\aleph_{\omega})$ -- J Symbolic Logic 62 (1997) 1151-1160
ShST:584 1995-07-26 [pdf] [ps] [abstract] [arXiv:math.IG/9605202]
Shelah+Saxl+Thomas, Infinite products of finite simple groups -- Transactions American Math Soc 348 (1996) 4611-4641
RbSh:585 1997-06-04 [pdf] [ps] [abstract] [arXiv:math.LO/9706223]
Rabus+Shelah, Covering a function on the plane by two continuous functions on an uncountable square - the consistency -- Annals Pure and Applied Logic 103 (2000) 229-240
Sh:586 2011-11-28 [pdf] [ps] [abstract] [arXiv:math.LO/9706224]
Shelah, A polarized partition relation and failure of GCH -- Fundamenta Math 155 (1998) 153-160
Sh:587 2001-11-12 [pdf] [ps] [abstract] [arXiv:math.LO/9707225]
Shelah, Not collapsing cardinals $\leq\kappa$ in $(<\kappa)$--support iterations -- Israel J Math 136 (2003) 29-115
Sh:588 2013-12-31 [pdf] [ps] [abstract]
Shelah, Large weight does not yield an irreducible base -- Periodica Math Hungarica 66 (2013) 131-137 see also F643 and F1048
Sh:589 2005-07-05 [pdf] [ps] [abstract] [arXiv:math.LO/9804155]
Shelah, Applications of PCF theory -- J Symbolic Logic 65 (2000) 1624-1674
Sh:590 1999-11-12 [pdf] [ps] [abstract] [arXiv:math.LO/9705226]
Shelah, On a problem of Steve Kalikow -- Fundamenta Math 166 (2000) 137-151
GbSh:591 2000-10-31 [pdf] [ps] [abstract] [arXiv:math.RA/0011182]
Goebel+Shelah, Indecomposable almost free modules - the local case -- Canadian J Math 50 (1998) 719-738
Sh:592 1998-12-13 [pdf] [ps] [abstract] [arXiv:math.LO/9810181]
Shelah, Covering of the null ideal may have countable cofinality -- Fundamenta Math 166 (2000) 109-136
FMShV:593 1999-03-12 [pdf] [ps] [abstract] [arXiv:math.LO/9903114]
Fuchino+Mildenberger+Shelah+Vojtas, On absolutely divergent series -- Fundamenta Math 160 (1999) 255-268
Sh:594 2001-11-12 [pdf] [ps] [abstract] [arXiv:math.LO/9611221]
Shelah, There may be no nowhere dense ultrafilter -- Proc Logic Colloquium Haifa'95 (1998) 305--324
Sh:595 1995-08-29 [pdf] [ps] [abstract] [arXiv:math.LO/9508201]
Shelah, Embedding Cohen algebras using pcf theory -- Fundamenta Math 166 (2000) 83-86
CuSh:596 1997-03-23 [pdf] [ps] [abstract] [arXiv:math.LO/9703219]
Cummings+Shelah, Some independence results on reflection -- J London Math Soc 59 (1999) 37-49
GiSh:597 1996-05-05 [pdf] [ps] [abstract] [arXiv:math.LO/9603206]
Gitik+Shelah, On densities of box products -- Topology and its Applications 88 (1998) 219-237
AbSh:598 2002-07-31 [pdf] [ps] [abstract] [arXiv:math.LO/0404151]
Abraham+Shelah, Ladder gaps over stationary sets -- J Symbolic Logic 69, 2 (2004) 518-532
RoSh:599 1997-04-18 [pdf] [ps] [abstract] [arXiv:math.LO/9808056]
Roslanowski+Shelah, More on cardinal invariants of Boolean algebras -- Annals Pure and Applied Logic 103 (2000) 1-37
1-99 100-199 200-299 300-399 400-499 500-599 600-699 700-799 800-899 900-999 1000-

Back to Shelah's Archive